2019
Том 71
№ 5

All Issues

Goshko L. V.

Articles: 1
Article (Ukrainian)

Limit theorems for the number of crossings of a fixed plane by certain sequences of generalized dbffusion processes

Goshko L. V., Portenko N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 357–371

We characterize the weak convergence of certain sequences of generalized diffusion processes by using a specific functional of a process, namely, the number of crossings of a fixed plane by this process.